Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had fibrosarcoma reteroperitoneally, cured by surgery and chemotherapy. Now tired and unwell. Worried

my brother is 20 years old he had fibrosarcoma reteroperitoneally when he was 4 years old and he completely cured by surgery and chemotherapy .. this days he feels unwell and always tired and red eyed and palpitation and sometimes sweating at night and i did CBC for him and his basophil count was elevated 10.4+% and his MCF was 96 fl !! and i did for him thyroid function test and his T3 was at its upper limit ! im kinda worried about him could u please answer me thanks alot
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

Tiredness is a very vague symptom,which needs to be properly investigated to reach a diagnosis.

If T3 is at a upper level, get the thyroid function test/ Free t3 t4 levels.

Get the iron, B12, and folic acid levels checked as well.

Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor